MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191130
Medical Device Problem Code Inadequate Ultra Filtration (1656)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (bmt) reported a hemodialysis (hd) patient was not getting enough fluid removed according to staff.The bmt stated the device had negative flow on and negative stabilize self-test failures.The bmt stated there was also a bibag pht failed alarm.There was patient involvement with no injury.The bmt was advised to perform the induced air leak tests and induced positive pressure tests to check the hydraulic system for leaks.The bmt was advised to recalibrate the ultrafiltration (uf) pump and to perform the bibag pressure calibration, the regulator pressure calibration, and perform a full rinse.The bmt was advised to replace the dialysate connector o-rings, loading pressure regulator, flow pressure regulator, deaeration motor, flow motor.The bmt was advised to replace possibly the uf pump, actuator-test board, valve 24, valve 26, valve 43, dialysate pressure transducer #9, or chamber full switch issues.Upon follow-up, the bmt stated the patient was able to complete treatment on the day of the reported event but did not have enough fluid removed during treatment.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The machine was pulled from service for evaluation and it was determined the issue could not be replicated and no components were replaced.The bmt stated testing was performed on the machine and the parameters were all correct with no leaks found and re-calibration was not required.The bmt stated the machine was returned back in service without further issue.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
2008T HD SYS. W/O CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25029638
Report Number0008030665-2026-00812
Device Sequence Number15984338
Product Code KDI
UDI-Device Identifier00840861102112
UDI-Public00840861102112
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number191130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS DIALYZER
Patient SexUnknown